Alert archive / Michigan / Small Craft Advisories in 2021

Small Craft Advisory 122, NWS Marquette, MI

October 16, 2021

NWS Marquette, MI issued this small craft advisory at Oct 16, 2021, 10:31 AM EDT. It took effect at Oct 16, 2021, 12:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 16, 2021, 10:31 AM EDT (14:31 UTC)
In effect from
Oct 16, 2021, 12:00 PM EDT
Expired
Oct 16, 2021, 8:00 PM EDT
In force
8 hr
Issued by
NWS Marquette, MI

The text

As transmitted.

388 
WHUS73 KMQT 161431
MWWMQT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Marquette MI
1031 AM EDT Sat Oct 16 2021

LSZ246-162245-
/O.NEW.KMQT.SC.Y.0122.211016T1600Z-211017T0000Z/
Point Isabelle to Lower Entrance of Portage Canal MI-
1031 AM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 1 to 2 ft expected.

* WHERE...Point Isabelle to Lower Entrance of Portage Canal MI.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ247-162245-
/O.EXB.KMQT.SC.Y.0119.211016T1600Z-211017T0000Z/
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-
1031 AM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and waves 
  1 to 4 ft expected.

* WHERE...Lower Entrance of Portage Canal To Huron Islands MI 
  Including Keweenaw and Huron Bays.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ245-162245-
/O.EXA.KMQT.SC.Y.0120.000000T0000Z-211018T0600Z/
Manitou Island to Point Isabelle MI-
1031 AM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT MONDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  waves 1 to 4 ft occurring.

* WHERE...Manitou Island to Point Isabelle MI.

* WHEN...Until 2 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ221-248-250-162245-
/O.EXT.KMQT.SC.Y.0121.000000T0000Z-211017T1200Z/
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
1031 AM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SUNDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  waves 1 to 4 ft occurring.

* WHERE...5NM East of a line from Fairport MI to Rock Island 
  Passage, Seul Choix Point to Point Detour MI and Green Bay 
  North of line from Cedar River MI to Rock Island Passage.

* WHEN...Until 8 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ240-162245-
/O.CON.KMQT.SC.Y.0119.000000T0000Z-211017T0300Z/
Saxon Harbor WI to Black River MI-
1031 AM EDT Sat Oct 16 2021 /931 AM CDT Sat Oct 16 2021/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT /10 PM
CDT/ THIS EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 
  2 to 4 ft occurring.

* WHERE...Saxon Harbor WI to Black River MI.

* WHEN...Until 11 PM EDT /10 PM CDT/ this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ241-242-162245-
/O.CON.KMQT.SC.Y.0119.000000T0000Z-211018T0000Z/
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
1031 AM EDT Sat Oct 16 2021 /931 AM CDT Sat Oct 16 2021/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM
CDT/ SUNDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and waves 
  4 to 7 ft occurring.

* WHERE...Ontonagon to Upper Entrance of Portage Canal MI and 
  Black River to Ontonagon MI.

* WHEN...Until 8 PM EDT /7 PM CDT/ Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ243-244-162245-
/O.CON.KMQT.SC.Y.0119.000000T0000Z-211018T0600Z/
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
1031 AM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  waves 4 to 7 ft occurring.

* WHERE...Upper Entrance of Portage Canal to Eagle River MI and 
  Eagle River to Manitou Island MI.

* WHEN...Until 2 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ248-162245-
/O.CON.KMQT.SC.Y.0120.000000T0000Z-211018T0000Z/
Huron Islands to Marquette MI-
1031 AM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  waves 3 to 6 ft occurring.

* WHERE...Huron Islands to Marquette MI.

* WHEN...Until 8 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ249-250-162245-
/O.CON.KMQT.SC.Y.0120.000000T0000Z-211018T0600Z/
Marquette to Munising MI-Munising to Grand Marais MI-
1031 AM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  waves 7 to 10 ft occurring.

* WHERE...Marquette to Munising MI and Munising to Grand Marais 
  MI.

* WHEN...Until 2 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ251-162245-
/O.CON.KMQT.SC.Y.0119.000000T0000Z-211018T0600Z/
Grand Marais to Whitefish Point MI-
1031 AM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  waves 7 to 10 ft occurring.

* WHERE...Grand Marais to Whitefish Point MI.

* WHEN...Until 2 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
1 follow-up statement
770 
WHUS73 KMQT 162026
MWWMQT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Marquette MI
426 PM EDT Sat Oct 16 2021

LSZ240-170300-
/O.CON.KMQT.SC.Y.0119.000000T0000Z-211017T0300Z/
Saxon Harbor WI to Black River MI-
426 PM EDT Sat Oct 16 2021 /326 PM CDT Sat Oct 16 2021/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT /10 PM
CDT/ THIS EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 2
  to 5 ft occurring.

* WHERE...Saxon Harbor WI to Black River MI.

* WHEN...Until 11 PM EDT /10 PM CDT/ this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ221-248-250-170430-
/O.CON.KMQT.SC.Y.0121.000000T0000Z-211017T1200Z/
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
426 PM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and
  waves 2 to 4 ft occurring.

* WHERE...5NM East of a line from Fairport MI to Rock Island 
  Passage, Seul Choix Point to Point Detour MI and Green Bay 
  North of line from Cedar River MI to Rock Island Passage.

* WHEN...Until 8 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ241-242-170430-
/O.CON.KMQT.SC.Y.0119.000000T0000Z-211018T0000Z/
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
426 PM EDT Sat Oct 16 2021 /326 PM CDT Sat Oct 16 2021/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM
CDT/ SUNDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and waves 
  4 to 7 ft occurring.

* WHERE...Ontonagon to Upper Entrance of Portage Canal MI and 
  Black River to Ontonagon MI.

* WHEN...Until 8 PM EDT /7 PM CDT/ Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ243-244-170430-
/O.CON.KMQT.SC.Y.0119.000000T0000Z-211018T0600Z/
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
426 PM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  waves 4 to 7 ft occurring.

* WHERE...Upper Entrance of Portage Canal to Eagle River MI and 
  Eagle River to Manitou Island MI.

* WHEN...Until 2 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ245-170430-
/O.CON.KMQT.SC.Y.0120.000000T0000Z-211018T0600Z/
Manitou Island to Point Isabelle MI-
426 PM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and
  waves 2 to 4 ft occurring.

* WHERE...Manitou Island to Point Isabelle MI.

* WHEN...Until 2 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ247-170000-
/O.CON.KMQT.SC.Y.0119.000000T0000Z-211017T0000Z/
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-
426 PM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and waves 2 
  to 4 ft occurring.

* WHERE...Lower Entrance of Portage Canal To Huron Islands MI 
  Including Keweenaw and Huron Bays.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ246-170000-
/O.CON.KMQT.SC.Y.0122.000000T0000Z-211017T0000Z/
Point Isabelle to Lower Entrance of Portage Canal MI-
426 PM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and
  waves 2 to 4 ft occurring.

* WHERE...Point Isabelle to Lower Entrance of Portage Canal MI.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ248-170430-
/O.CON.KMQT.SC.Y.0120.000000T0000Z-211018T0000Z/
Huron Islands to Marquette MI-
426 PM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  waves 3 to 6 ft occurring.

* WHERE...Huron Islands to Marquette MI.

* WHEN...Until 8 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ249-250-170430-
/O.CON.KMQT.SC.Y.0120.000000T0000Z-211018T0600Z/
Marquette to Munising MI-Munising to Grand Marais MI-
426 PM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  waves 7 to 10 ft occurring.

* WHERE...Marquette to Munising MI and Munising to Grand Marais 
  MI.

* WHEN...Until 2 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ251-170430-
/O.CON.KMQT.SC.Y.0119.000000T0000Z-211018T0600Z/
Grand Marais to Whitefish Point MI-
426 PM EDT Sat Oct 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  waves 7 to 10 ft occurring.

* WHERE...Grand Marais to Whitefish Point MI.

* WHEN...Until 2 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JSS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 16, 7:30 AM EDT, 3 hours 1 minute earlier.

Area forecast discussion, Oct 16, 7:30 AM EDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Marquette MI
730 AM EDT Sat Oct 16 2021

.SHORT TERM...(Today and tonight)
Issued at 320 AM EDT SAT OCT 16 2021

Satellite and RAP Analysis show troughing from northern Manitoba
south through the central U.S with the trough axis extending
though the U.P. A cold front swept through late yesterday evening
and lake effect rain showers have developed in its wake with cold
air advection on west-northwest flow.

The trough quickly shifts east today and by Sunday it is centered
over the eastern Great Lakes with a ridge of high pressure building
over the northern plains into the Canadian Prairies.  A low pressure
will deepen as it tracks northeast from the eastern Great Lakes into
Quebec today. Any moisture/forcing will stay well to the east but
cold air in the low levels combined with the warm waters in Lake
Superior will bring plenty of instability for lake effect rain
showers in the west-northwest wind belts.

Anticyclonic flow and warming/drying in the low levels will diminish
the lake effect rain showers through the day Sunday.

Temperatures will be close to seasonal averages today and then start
to warm again tomorrow as the trough shifts east. Overnight
temperatures should get down near or slightly below freezing over
the interior the next few nights. Did make adjustments for the low
temperatures, cooling them below the NBM deterministic. After the
long stretch of unseasonably warm and humid weather not trusting
the bias corrected grids and NBM deterministic, which is running
warm, above the 75th percentile for low temperatures. Went with
the NBM 50th percentile which seems more reasonable given the
clear nights, light winds and cooler/drier airmass.

.LONG TERM...(Sunday through Friday)
Issued at 324 AM EDT SAT OCT 16 2021

Long term period will start off mostly warm and dry. The culprit
is an amplified ridge that is expected to build eastward beginning
Sunday. A warm airmass will accompany these dry conditions. In
fact, 850mb temps look to start near 2C Sunday, but progressively
warm to around 8C Monday afternoon and 10-12C by Tuesday
afternoon. This will translate into upper 50s to near 60F Sunday
and warming into the 60s Monday and upper 60s Tuesday. With winds
becoming southerly, downsloping areas could even hit 70F. Mostly
clear skies and light winds at night will support good radiational
cooling, which will allow temps to fall into the 30s Sunday night
away from Lake Superior. Closer to the lake, temps should bottom
out in the 40s. With the warmer airmass overhead Monday and
Tuesday, evenings look only to fall into the 40s, with some low
50s possible near the lakeshores.

From there, much will hinge on the eastward progression of a closed
upper level low ejecting out of the Rockies Tuesday night. A surface
low is progged to develop over the North-Central Plains and track
toward the Upper Great Lakes. 0z guidance paints a better consensus
of the track and degree of cold air that could move over the region
afterwards then previous model runs. The GFS, Euro, and Canadian now
all suggest the low will track east through northern Lake Michigan
with rain moving through sometime late Wednesday into Thursday. Its
still a little far out, but after the low scoots out, guidance
suggests some areas could see the first snow flakes overnight
Thursday.
&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 730 AM EDT SAT OCT 16 2021

Cold air in the low levels will result in scattered showers over and
near Lake Superior today. MVFR conditions at KIWD should improve
over the next few hours to VFR. KCMX will see the best chance for
showers today with conditions flirting with MVFR thresholds but
leaned towards VFR given the overnight trends. KSAW will see a
period of MVFR this morning along with a few showers. Otherwise it
will be breezy this afternoon at all the TAF sites but winds should
diminish near sunset as the stability increases.
&&

.MARINE...(For the 4 AM Lake Superior forecast issuance)
Issued at 320 AM EDT SAT OCT 16 2021

Cold air aloft with a trough moving across the area will bring 20-25
kt WNW winds across the lake through Sunday with a few gusts
approaching gale over the east half this afternoon and evening, as
well as lake effect rain showers on today and tonight. With the
cold air aloft, lake effect rain showers could produce an isolated
waterspout or two, but parameters are still marginal so decided
not to include it in the forecast. Lighter winds are expected
Monday and Tuesday. Stronger NE winds around 20 kts will develop
on Wednesday ahead of the next system.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
None.
Lake Superior...
None.
Lake Michigan...
None.
&&

SHORT TERM...NL
LONG TERM...JP
AVIATION...NL
MARINE...NL
Hazardous weather outlook, Oct 15, 4:03 PM EDT, 18 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
403 PM EDT Fri Oct 15 2021

MIZ001>007-009>014-084-085-162015-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
403 PM EDT Fri Oct 15 2021 /303 PM CDT Fri Oct 15 2021/

This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LSZ162-240>251-263>267-162015-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
403 PM EDT Fri Oct 15 2021 /303 PM CDT Fri Oct 15 2021/

This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Some northwest gale force gusts to 35 knots will be possible
Saturday afternoon and evening, mainly east of the Keweenaw
Peninsula. See the Open Lake Forecast for additional details.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LMZ221-248-250-162015-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
403 PM EDT Fri Oct 15 2021

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

EK

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 9:49 PM EDTSmall Craft AdvisoryMQT46 hr

Nearby

Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.